Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 38, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Feb 29, 2012, 7:06 AM CST for Fulton County, Kentucky; New Madrid County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 29, 2012, 7:06 AM CST (13:06 UTC)
- Expired
- Feb 29, 2012, 7:30 AM CST
- In force
- 24 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Fulton County, KY, New Madrid County, MO
The radar
The Paducah radar (KPAH), 105 km from the middle of the area, began a volume at 13:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 29, 1:14 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
627
WUUS53 KPAH 291306
SVRPAH
KYC075-MOC143-291330-
/O.NEW.KPAH.SV.W.0038.120229T1306Z-120229T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
706 AM CST WED FEB 29 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FULTON COUNTY IN WESTERN KENTUCKY...
SOUTHERN NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 730 AM CST.
* AT 702 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6
MILES SOUTHEAST OF PIGGOTT...AND MOVING EAST AT 70 MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
PORTAGEVILLE...GIDEON AND MARSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST WEDNESDAY MORNING
FOR SOUTHWEST INDIANA AND WESTERN KENTUCKY AND SOUTHEAST MISSOURI. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY FOR
SOUTHEAST MISSOURI.
LAT...LON 3633 8955 3640 8961 3640 8968 3642 8972
3642 8974 3638 8975 3639 8998 3646 8996
3656 8949 3646 8945 3645 8948 3649 8951
3642 8954 3637 8950
TIME...MOT...LOC 1306Z 257DEG 60KT 3635 9004
WIND...HAIL 70MPH 1.50IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 4:12 AM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Feb 29, 4:12 AM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 412 AM CST WED FEB 29 2012 .SHORT TERM...(TODAY THROUGH FRIDAY NIGHT) ISSUED AT 355 AM CST WED FEB 29 2012 DELAYED DISCUSSION DUE TO ONGOING SEVERE WEATHER. CURRENT LINE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS CONTINUE TO MOVE INTO INCREASING INSTABILITY AND SHEAR AT 4 AM CST. MAINTENANCE OF THE TORNADIC CIRCULATIONS WILL LIKELY PERSIST AS ISOLATED SUPERCELLS TAP INTO INCREASING BULK SHEAR ABOVE 60 KTS...HELICITIES ABOVE 500 M2/S2...AND MOIST UNSTABLE CAPES EXCEEDING 1000 J/KG THROUGH 6 AM CST. PLEASE REFER TO THE LATEST STORM PREDICTION CENTER OUTLOOKS AND DISCUSSIONS FOR MORE SPECIFIC DETAILS. ANOTHER ZONE OF MOISTURE CONVERGENCE AND THETAE ADVECTION IS APPEARING TO INCREASE OVER SOUTHEAST ILLINOIS AND THE PENNYRILE REGION OF WEST KENTUCKY AS OF 10Z. THIS MAY AID IN THE MAINTENANCE OF THE SOUTHWEST ILLINOIS SUPERCELL/TORNADO THROUGH AT LEAST 12Z. SOME REGENERATION AND INITIATION OF NEW CONVECTION MAY OCCUR IN WESTERN KENTUCKY BETWEEN 5 AM AND 7 AM CST. DEPENDING ON THE TIMING OF THE FRONTAL PASSAGE...ADDITIONAL CONVECTION MAY DEVELOP DURING THE LATE MORNING AND EARLY AFTERNOON OVER THE SOUTHERN PENNYRILE REGION OF WEST KENTUCKY...PER THE 3KM HRRR 1 KM REFLECTIVITY FORECASTS THROUGH NOON. THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL WORK NORTHWARD FROM THE LOWER MISSISSIPPI VALLEY LATE THURSDAY NIGHT...WITH THE BEST INSTABILITY...SHEAR...AND MOISTURE EXPECTED DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ON FRIDAY. THE 00Z-06Z DETERMINISTIC GFS GUIDANCE STILL APPEARS TO HAVE A CONSISTENT HANDLE ON THE TIMING AND PLACEMENT OF THIS CONVECTION AND WAS GENERALLY FOLLOWED WITH THE SHORT TERM UPDATES. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 355 AM CST WED FEB 29 2012 FORECAST CONFIDENCE IN THE EXTENDED PERIODS IS QUITE HIGH. THE ONLY POPS ARE ON SUNDAY WHEN THE GFS AND ECMWF SWEEP A FULL LATITUDE TROUGH THROUGH THE REGION. THEY GENERATE A SATURATED LAYER WITH STEEP LAPSE RATES GENERALLY AT AND ABOVE 700MB...WHICH IS IN THE -15 TO -25 DEGREE RANGE. CERTAINLY CANNOT RULE OUT ISOLATED SHOWERS AND THUNDERSTORMS AT SOME POINT SUNDAY EAST OF THE MISSISSIPPI RIVER. THERE IS A LOT OF DRY AIR AND STEEP LAPSE RATES BELOW 700MB...SO THERE IS THE POTENTIAL FOR DRY THUNDERSTORMS AND STRONG MIXING. SOME RECENT MODEL RUNS BRING THE VERY ELEVATED CONVECTION INTO THE AREA SATURDAY NIGHT...WHEN TEMPERATURES ARE EXPECTED TO BE JUST BELOW FREEZING...WHICH COULD ALLOW SNOW TO REACH THE GROUND. FOR NOW HAVE A SLIGHT CHANCE OF RAIN SHOWERS ONLY ON SUNDAY. GUSTY WEST NORTHWEST WINDS WILL IMPACT MUCH OF THE AREA...REGARDLESS OF PRECIPITATION. LATER SHIFTS WILL HAVE TO CLOSELY MONITOR THE ODD POTENTIALS WITH THIS SYSTEM. OTHERWISE SURFACE HIGH PRESSURE WILL DOMINATE THE REGION OVER THE WEEKEND AND INTO MONDAY. TEMPERATURES WILL BE CLOSE TO NORMAL LEVELS FOR A CHANGE. SOUTHERLY RETURN FLOW WILL COMMENCE LATE MONDAY...AND VERY GUSTY SOUTH WINDS ARE EXPECTED TUESDAY...AS TEMPERATURES WARM WELL BACK INTO THE 60S. THE LATEST GFS AND ECMWF HOLD OFF OUR NEXT CHANCE OF CONVECTION TIL AT LAST WEDNESDAY...WHEN ANOTHER FRONT WILL MOVE INTO THE REGION. && .AVIATION...(FOR THE 09Z TAFS THROUGH 09Z EARLY THURSDAY MORNING) ISSUED AT 355 AM CST WED FEB 29 2012 MAIN CONCERN REMAINS STRONG THUNDERSTORM POTENTIAL IN THE FIRST FEW HOURS OF THE 12Z TAF PERIOD...AS A COLD FRONT MOVES THROUGH THE REGION. MVFR CEILINGS WILL PREVAIL ACROSS THE AREA AS THE STORMS APPROACH. THEN...PERIODS OF IFR CEILINGS AND LOCALLY STRONG WIND GUSTS CAN BE EXPECTED WITH THE THUNDERSTORMS. ANY LINGERING THUNDERSTORM ACTIVITY WILL SHIFT EAST OF THE TERMINALS BY LATE WEDNESDAY MORNING AS SKIES CLEAR. WINDY CONDITIONS WILL PREVAIL THROUGH THE DAY...WITH SUSTAINED SOUTHWEST WINDS AROUND 20 KNOTS AND OCCASIONAL GUSTS OF 30 TO 35 KNOTS. THE FUSTINESS SHOULD COME TO AN END WITH SUNSET...AND WEST TO WEST NORTHWEST WINDS WILL GRADUALLY WEAKEN THROUGH THE NIGHT. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...SMITH LONG TERM....DRS AVIATION...DRS/SMITH
Hazardous weather outlook, Feb 29, 3:47 AM CST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 347 AM CST WED FEB 29 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 347 AM CST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA...WITH A FORWARD MOVEMENT AROUND 50 MPH. THE PRIMARY HAZARDS WITH THESE STORMS WILL BE TORNADOES...DAMAGING WINDS AND HAIL. A SECONDARY CONCERN WILL BE LOCALLY HEAVY RAIN ASSOCIATED WITH THE LINE OF STORMS. THE CURRENT LINE OF STORMS SHOULD EXIT THE QUAD STATE REGION LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MORNING THROUGH SUNSET FRIDAY. THE MAIN HAZARDS WILL BE DAMAGING WIND AND HAIL...ESPECIALLY DURING THE AFTERNOON HOURS. ISOLATED TORNADO DEVELOPMENT CANNOT BE RULED OUT IN THE VICINITY OF THE FRONTAL BOUNDARY DURING THE AFTERNOON. THE AREA OF GREATEST CONCERN WILL BE WESTERN KENTUCKY...SOUTHWEST INDIANA...SOUTHEAST ILLINOIS AND SOUTHEAST MISSOURI NEAR THE BOOTHEEL REGION. .SPOTTER INFORMATION STATEMENT... IF NOT ALREADY ACTIVATED BY EMERGENCY MANAGEMENT...SPOTTER ACTIVATION IS STILL REQUESTED FOR PARTS OF WEST KENTUCKY THIS MORNING. IF YOU CAN SAFELY DO SO...AND CONFIRMED REPORTS OF FUNNEL CLOUDS AND TORNADOES...AS WELL AS DAMAGING WINDS IS ENCOURAGED. PLEASE REPORT ANY HAIL SIZE IN COMPARISON TO THE TO THE SIZE OF A COIN OR THE ACTUAL DIAMETER IN INCHES. SPOTTER ACTIVATION MAY BE ALSO NEEDED DURING THE LATE MORNING AND AFTERNOON HOURS ON FRIDAY. SMITH
In the hours before
Local storm report, Feb 29, 6:33 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
633 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG MARION 37.73N 88.94W
02/29/2012 WILLIAMSON IL EMERGENCY MNGR
MARKET STREET HAS SOLID GARAGE DESTORYED. TREES DOWN.
DAMAGE IS IN A PATH ALONG THE STREET. LATE REPORT.
&&
SMITTYLocal storm report, Feb 29, 6:40 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
640 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HAIL MADISONVILLE 37.34N 87.51W
02/29/2012 M0.75 INCH HOPKINS KY TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN THE COMMUNITY.
&&
SMITTYLocal storm report, Feb 29, 6:41 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
641 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TORNADO MADISONVILLE 37.34N 87.51W
02/29/2012 HOPKINS KY TRAINED SPOTTER
TORNADO ON THE GROUND REPORTED AT EXIT 44 ALONG THE
PENNYRILE PARKWAY.
&&
SMITTYLocal storm report, Feb 29, 6:46 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
646 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HAIL 5 N HANSON 37.49N 87.47W
02/29/2012 M1.00 INCH HOPKINS KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED.
&&
SMITTYLocal storm report, Feb 29, 6:58 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
658 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG MADISONVILLE 37.34N 87.51W
02/29/2012 HOPKINS KY TRAINED SPOTTER
SEVERLY DAMAGED HOME BLOCKING ROADWAY.
&&
SMITTYLocal storm report, Feb 29, 6:59 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
659 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM HAIL BREMEN 37.36N 87.22W
02/29/2012 M1.00 INCH MUHLENBERG KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN THE COMMUNITY.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 4:46 AM CST | Tornado Warning | PAH | Ballard | 29 min |
| Feb 29, 5:04 AM CST | Tornado Warning | PAH | Henderson, Union | 26 min |
| Feb 29, 5:14 AM CST | Tornado Warning | PAH | Ballard, McCracken | 31 min |
| Feb 29, 5:16 AM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 29 min |
| Feb 29, 5:23 AM CST | Tornado Warning | PAH | Fulton | 37 min |
| Feb 29, 5:31 AM CST | Tornado Warning | PAH | Henderson, Union | 29 min |
| Feb 29, 5:46 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston | 29 min |
| Feb 29, 5:50 AM CST | Severe Thunderstorm Warning | PAH | Ballard, Livingston, McCracken | 16 min |
| Feb 29, 5:54 AM CST | Tornado Warning | PAH | Carlisle, Hickman | 15 min |
| Feb 29, 5:56 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 34 min |
| Feb 29, 5:59 AM CST | Tornado Warning | PAH | Caldwell, Crittenden, Livingston | 31 min |
| Feb 29, 5:59 AM CST | Tornado Warning | PAH | Henderson | 31 min |
| Feb 29, 6:17 AM CST | Tornado Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 28 min |
| Feb 29, 6:22 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean | 38 min |
| Feb 29, 6:28 AM CST | Tornado Warning | PAH | Daviess | 17 min |
| Feb 29, 6:34 AM CST | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 26 min |
| Feb 29, 6:58 AM CST | Tornado Warning | PAH | McLean, Muhlenberg | 17 min |
| Feb 29, 7:01 AM CST | Severe Thunderstorm Warning | PAH | Graves, Livingston, Lyon, McCracken, Marshall | 44 min |
| Feb 29, 7:20 AM CST | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 25 min |
| Feb 29, 7:29 AM CST | Severe Thunderstorm Warning | PAH | Fulton | 31 min |
| Feb 29, 7:35 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Graves, Lyon, Marshall, Trigg | 25 min |
| Feb 29, 7:58 AM CST | Severe Thunderstorm Warning | PAH | McLean, Muhlenberg | 17 min |
| Feb 29, 8:02 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Trigg | 28 min |
| Feb 29, 8:19 AM CST | Tornado Warning | PAH | Caldwell, Christian, Trigg | 26 min |
| Feb 29, 8:44 AM CST | Tornado Warning | PAH | Christian, Todd | 46 min |
| Feb 29, 8:50 AM CST | Tornado Warning | PAH | Muhlenberg | 25 min |
| Feb 29, 8:59 AM CST | Tornado Warning | PAH | Calloway, Marshall, Trigg | 31 min |
| Feb 29, 9:19 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 26 min |
| Feb 29, 9:24 AM CST | Areal Flood Advisory | PAH | Calloway | 6 hr |
| Feb 29, 9:27 AM CST | Tornado Warning | PAH | Caldwell, Christian, Trigg | 33 min |
| Feb 29, 9:50 AM CST | Tornado Warning | PAH | Christian, Todd | 25 min |
| Feb 29, 9:54 AM CST | Flash Flood Warning | PAH | Calloway, Marshall, Trigg | 6 hr |
| Feb 29, 9:58 AM CST | Severe Thunderstorm Warning | PAH | Christian, Trigg | 32 min |
| Feb 29, 10:14 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 11 min |
| Feb 29, 10:19 AM CST | Flash Flood Warning | PAH | Christian, Todd | 6 hr |
| Feb 29, 10:21 AM CST | Severe Thunderstorm Warning | PAH | Calloway, Marshall, Trigg | 24 min |
| Feb 29, 10:31 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 29 min |
| Feb 29, 11:17 AM CST | Severe Thunderstorm Warning | PAH | Muhlenberg | 28 min |
| Feb 29, 11:28 AM CST | Severe Thunderstorm Warning | PAH | Todd | 20 min |
| Feb 29, 2:54 AM CST | Severe Thunderstorm Warning | PAH | Carter, Wayne | 36 min |
| Feb 29, 3:03 AM CST | Tornado Warning | PAH | Bollinger, Cape Girardeau | 42 min |
| Feb 29, 3:22 AM CST | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 23 min |
| Feb 29, 3:40 AM CST | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard, Wayne | 35 min |
| Feb 29, 3:43 AM CST | Tornado Warning | PAH | Bollinger, Cape Girardeau | 32 min |
| Feb 29, 4:10 AM CST | Tornado Warning | PAH | Ripley | 35 min |
| Feb 29, 4:14 AM CST | Tornado Warning | PAH | Bollinger, Scott, Stoddard | 31 min |
| Feb 29, 4:21 AM CST | Severe Thunderstorm Warning | PAH | Butler, New Madrid, Scott, Stoddard | 24 min |
| Feb 29, 4:35 AM CST | Tornado Warning | PAH | Butler, Ripley, Stoddard | 25 min |
| Feb 29, 4:39 AM CST | Severe Thunderstorm Warning | PAH | Mississippi, Scott, Stoddard | 36 min |
| Feb 29, 4:51 AM CST | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid, Scott, Stoddard | 24 min |
| Feb 29, 5:07 AM CST | Severe Thunderstorm Warning | PAH | New Madrid, Stoddard | 23 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.